# SDR ASAA2024100753699

- Difficulty date: October 7, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 71,225 hours, 37,297 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A3400
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SECTION 48, SIGNS OF CORROSION ON SKIN AT BUTT SPLICE STA 1016 STR 23R-23L. GROUNDED - YES. REMOVED CORROSION & FOUND IN LIMITS IAW BOEING 737-700 SRM 53-00-01-1A-1 AT FUSELAGE SECTION 48 BUTT SPLICE STA 1016 STR 23R-23LW=.600" O=.080 R=.078 L=10" D=.002W=.875" O=.063 R=.060 L=15.03" D=.003.
